# SDR AALA202111027863

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 66,751 hours, 25,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING R1 SLIDE CHANGE THE OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM. FAILED CIDS FAULTS EMERGENCY POWER SUPPLY UNIT INT LOAD EXIT R AND L. OCCURRED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
